A characterization of hereditarily decomposable snake-like continua
Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 51-56
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_28_1_51_56,
author = {L. Mohler},
title = {A characterization of hereditarily decomposable snake-like continua},
journal = {Colloquium Mathematicum},
pages = {51--56},
year = {1973},
volume = {28},
number = {1},
doi = {10.4064/cm-28-1-51-56},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-28-1-51-56/}
}
L. Mohler. A characterization of hereditarily decomposable snake-like continua. Colloquium Mathematicum, Tome 28 (1973) no. 1, pp. 51-56. doi: 10.4064/cm-28-1-51-56
Cité par Sources :